# SDR NSVA201033

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 39,974 hours, 46,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING NOT ILLUMINATING AT LEFT EXIT SIGN COVE PANEL, EXIT SIGN AT LEFT ESCAPE DOOR, ON PSU NR 3 AND LEFT FLOOR PROXY EXIT LIGHT AT ROW 7.  RECONNECTED GROUND SPLICE AT WIRE HARNESS COVE AND REMOVED AND REPLACED RED FUSES.
